# SDR AWXA200501089

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 60,374 hours, 36,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - CREW REPORTED TO MAINTENANCE THE FORWARD GALLEY FLASH LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
